# SDR AALA202406047651

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 66,057 hours, 27,690 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN (STICKING AT BOTTOM OF DOOR). **SUPPLEMENTAL REPORT FOR (AALA202406037651): ADJUSTED FORWARD LAVATORY DOOR. PER AMM FIN TASK 52-99-00. **(CLOSED).
